Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 4, Pages 605–624 (Mi zvmmf10557)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximations to time-optimal boundary controls for weak generalized solutions of the wave equation

D. A. Ivanov, M. M. Potapov

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, Russia

Abstract: For the wave equation, time-optimal control problems with two-sided boundary controls of three basic types are considered in classes of weak generalized solutions. Stable algorithms for computing approximate optimal times and optimal boundary controls are developed by modifying algorithms proposed earlier for the case of strong generalized solutions. The approximate solutions are proved to converge as the parameters of the finite-dimensional approximation are asymptotically refined and the errors in the specified terminal functions are reduced.

Key words: wave equation, boundary control, time-optimal control, inexact data, approximate solution, convergence.

DOI: https://doi.org/10.7868/S0044466917030073

Full text: PDF file (367 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:4, 607–625

Bibliographic databases:

UDC: 519.626
Received: 29.03.2016

Citation: D. A. Ivanov, M. M. Potapov, “Approximations to time-optimal boundary controls for weak generalized solutions of the wave equation”, Zh. Vychisl. Mat. Mat. Fiz., 57:4 (2017), 605–624; Comput. Math. Math. Phys., 57:4 (2017), 607–625

Citation in format AMSBIB
\Bibitem{IvaPot17}
\by D.~A.~Ivanov, M.~M.~Potapov
\paper Approximations to time-optimal boundary controls for weak generalized solutions of the wave equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 4
\pages 605--624
\mathnet{http://mi.mathnet.ru/zvmmf10557}
\crossref{https://doi.org/10.7868/S0044466917030073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3651116}
\elib{https://elibrary.ru/item.asp?id=29331719}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 4
\pages 607--625
\crossref{https://doi.org/10.1134/S0965542517030071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401560700003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019650051}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10557
  • http://mi.mathnet.ru/eng/zvmmf/v57/i4/p605

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Asadova, “Analiz minimalnogo vremeni stabilizatsii kolebatelnogo protsessa pri razlichnykh rezhimakh ego protekaniya”, Vestn. Astrakhan. gos. tekhn. un-ta. Ser. upravlenie, vychisl. tekhn. inform., 2019, no. 4, 7–17  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:143
    Full text:9
    References:25
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022